# SDR I5JA20210114001

- Difficulty date: December 27, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N820FJ
- Make and model: Cessna 650
- Aircraft serial: 6500183
- Aircraft time: 8,287 hours, 5,690 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 624202012
- Condition: Distorted
- Location: Nlg
- Part time: 8,287 hours, 5,690 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION AIR CREW HEARD A CLUNKING NOISE AND LANDING GEAR WOULD NOT RETRACT.  GEAR HANDLE WILL NOT MOVE INTO RETRACT POSITION.  ALL GEAR DOWN AND LOCKED "GREEN" LIGHTS STAYED ILLUMINATED.  CREW PERFORMED A FLY BY AND HAD TOWER VERIFY THAT GEAR WAS DOWN.  CREW RETURNED TO
BASE TO.  AFTER LANDING, WE INSPECTED THE AIRCRAFT AND LANDING GEAR AND DISCOVERED THAT THE NOSE GEAR CENTERING ARM WAS DEFORMED AND NOT MAKING PROPER CONTACT WITH THE CENTERING SWITCH PREVENTING THE RETRACT.  WE REPLACED THE CENTERING ARM AND PERFORMED SEVERAL SATISFACTORY OPS CHECKS.  AIRCRAFT WAS RETURNED TO SERVICE WITH NO FURTHER LANDING GEAR ISSUES.
